# SDR AALA20141014007

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 12,632 hours, 4,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 104762
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK & POWER SUPPLY FROM STATIONS 727 TO 728 NOT TAKING CHARGE.  REPLACED BATTERY PACK & POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
